# SDR A6WA2020021147159

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 601R100361
- Condition: Damaged
- Location: Lt Wing
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FRONT SPAR HAS DOUBLE DRILLED HOLE AT TOP CENTER OF CENTER LEADING EDGE.  AIRCRAFT REMOVED FROM SERVICE   REPAIRED L/H WING FRONT SPAR DOUBLE DRILLED HOLE AT TOP CENTER OF CENTER LEADING EDGE IAW BOMB. REO 601R57-00-116.
